# SDR CALA2023020100295

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767
- Aircraft serial: 29447
- Aircraft time: 89,846 hours, 12,705 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: Missing
- Location: Lh Horiz Stab Ou
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 1 STATIC WIC MISSING FROM LEFT HORIZONTAL STAB OUTBOARD REQ CDL FOR 1 DISCHARGER MISSING LEFT HORIZONTAL STAB AC OK FOR SERVICE APPROVED CDL 23B REPLACED MISSING STATIC WICK ON LEFT HORIZONTAL STAB TIP AS PER AMM 23-61-01
